# SDR CA010214004

- Difficulty date: February 1, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R31765303
- Condition: Cracked
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE E3 (1200 HOURS) INSPECTION WHEN REMOVING THE PASSENGER DOOR SIDE PANELS A CRACK WAS FOUND IN THE PASSENGER DOOR LATCH BOX ASSEMBLY 601R31765-3/03. THE AIRCRAFT REMAINED GROUNDED UNTIL A NEW LATCH BOX WAS INSTALLED. FOLLOWING THE REPLACEMENT OF THE FAULTY COMPONENT, THE AIRCRAFT WAS THEN RELEASED TO SERVICE.
